Quotients and homomorphisms of relational systems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 37-47
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Relational systems containing one binary relation are investigated. Quotient relational systems are introduced and some of their properties are characterized. Moreover, homomorphisms, strong mappings and cone preserving mappings are introduced and the interplay between these notions is considered. Finally, the connection between directed relational systems and corresponding groupoids is investigated.
Relational systems containing one binary relation are investigated. Quotient relational systems are introduced and some of their properties are characterized. Moreover, homomorphisms, strong mappings and cone preserving mappings are introduced and the interplay between these notions is considered. Finally, the connection between directed relational systems and corresponding groupoids is investigated.
Classification :
08A02, 20N02
Keywords: Relational system; quotient relational system; cone; homomorphism; strong mapping; cone preserving mapping; groupoid; $g$-homomorphism; quotient groupoid
Keywords: Relational system; quotient relational system; cone; homomorphism; strong mapping; cone preserving mapping; groupoid; $g$-homomorphism; quotient groupoid
@article{AUPO_2010_49_2_a2,
author = {Chajda, Ivan and L\"anger, Helmut},
title = {Quotients and homomorphisms of relational systems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {37--47},
year = {2010},
volume = {49},
number = {2},
mrnumber = {2796945},
zbl = {1241.08001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a2/}
}
TY - JOUR AU - Chajda, Ivan AU - Länger, Helmut TI - Quotients and homomorphisms of relational systems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2010 SP - 37 EP - 47 VL - 49 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a2/ LA - en ID - AUPO_2010_49_2_a2 ER -
%0 Journal Article %A Chajda, Ivan %A Länger, Helmut %T Quotients and homomorphisms of relational systems %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2010 %P 37-47 %V 49 %N 2 %U http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a2/ %G en %F AUPO_2010_49_2_a2
Chajda, Ivan; Länger, Helmut. Quotients and homomorphisms of relational systems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 2, pp. 37-47. http://geodesic.mathdoc.fr/item/AUPO_2010_49_2_a2/